# SDR DL738071132

- Difficulty date: August 22, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 22,109 hours, 9,475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 4739551
- Part serial: 2526
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CARGO DET PANEL BEGAN TO SMOKE ON PREFLIGHT.  REPLACED CARGO DET/PANEL, OPS NORMAL.
